# SDR GTIA040403

- Difficulty date: April 1, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND E/E COMPARTMENT STATION 1212 STRINGER 29R SUPPORT CORRODED.  UPON FURTHER INVESTIGATION, FOUND SUPPORT TO BE INTERCOSTAL.  CENTER DOUBLER IS OUT OF LIMITS.  FABRICATED NEW DOUBLER.  INSTALLED INTERCOSTAL AND DOUBLER.  (M)
